# SDR IPXA10558149

- Difficulty date: December 29, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 325-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON FOOR WEB LOWER SURFACE BS 325-345 LBL 37-65 WL 207 AT NUTPLATES.  REPAIRED IAW ATS ER 10-1001.
